# SDR MASA2009102000320

- Difficulty date: October 20, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 13,324 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 2970 PHX-AUS - CREW REPORTED UPON PREFLIGHT THE CREW FOUND ALL THE EMERGENCY LIGHT INOP AND THE EMERGENCY LIGHT SWITCH WAS LEFT IN THE ARM POSITION.  MX ALLOWED BATTERIES TO CHARGE, INSPECTED AND OPS CHECK GOOD.
